Natural Cures for Dermatographism Skin Problem

by Claire
(London)

How long does it usually take for urticaria and/or the dermatographism skin hives to disappear after stopping use of the drug thought to have caused it? I stopped taking the penicillin three weeks ago and the urticaria has gone but the dermatographism skin condition continues.

Dermatographism is a form of urticaria - pressure urticaria where the application of pressure on the skin causes the formation of hives or welts. The pressure does not need to be excessive for the welts or hives to appear on the skin. The exact cause or causes of this skin problem are unknown, but drugs and in particular antibiotics are though to be one of those causes.

When taking medication, hives can be a sign of an allergic reaction to the medication. However, if this is not an allergic reaction as it appears to not to be and if the medication has triggered something within the body and dermatographism has developed then you are in a situation that so many other dermatographism sufferers find themselves in. The condition may eventually go away on its own. This can be in a short amount of time such as a few weeks, but usually several years need to pass before the dermatographism either subsides in intensity or disappears altogether. Often, the condition does not get better and doctors simply treat the symptoms with antihistamines in order to make the dermatographism sufferer more comfortable.

Many people would rather have a cure or at least avoid drugs and therefore, information on natural options that may help cure your dermatographism skin problem can be found at this page.

Click here to post comments

Join in and write your own page! It's easy to do. How? Simply click here to return to Dermographism Questions and Answers.

Copyright 2006-2016 healthy-skincare.com

Disclaimer and Privacy Policy